If you suddenly feel your eyelids twitch and wonder what's brought it on, you can bet your bottom dollar, it's not just a random thing...
Your body has amazing ways of telling you what it needs - but it seems we haven't learnt all the different signs yet...
And, this one is definitely something you should pay attention to.
Find out below what causes it and what to do about it...
The nutrient deficiency that could be behind your eyelid twitches...
Turns out you could be low in potassium and magnesium when your eyelids twitch.
Excessive alcohol, certain medications, like antihistamines and blood pressure
meds among others, fatigue
can also do that though.
But if these aren't really an issue - then you may need to take a multivitamin containing a decent dose of magnesium and potassium.
Discover: Did you know you could REVERSE the damage already done to your joints?
If you experience persistent eye twitching that doesn't resolve itself, see your doctor to rule out anything more serious.
Foods rich in magnesium and potassium include beans and chickpeas, dark leafy greens, mushrooms, bananas, nuts, flaxseed and dried apricots.
You can also buy 100% potassium chloride and switch your table salt for this healthier mineral. Sprinkle generously on your food.
Keep reading to find out a surprising reason you could be low on magnesium.
******************* Recommended *******************
A 100% safe, all-natural remedy proven to help end pain and rebuild cartilage?
This potent Natural Compound is taking the science of pain
relief to a whole new level…
Yes, it could mean no more pain – without any of the nasty side-effects of drugs, and no risk of addiction!
Wondering how this is possible?
Because it doesn’t just numb pain for a few hours, it helps treat the ROOT cause!
When inflammation is in check, your body has everything it needs, to rebuild cartilage…
And, you know what that means – enhanced flexibility, improved mobility and getting your independence back!
That’s exactly what research is showing you could look forward to when you discover this Natural Compound extract
Why you may be low in magnesium and potassium...
If you're taking a high dose vitamin D supplement, it could be the reason you're low in magnesium. The body needs magnesium to convert vitamin D into its usable form in the body (as well as for more than 70 other bodily functions) so if you pump your body with vitamin D, it can deplete your magnesium resources.
That's not to say you don't need or shouldn't take vitamin D - but if you do, be sure to take a magnesium supplement along with it.
And the reason for a potassium deficiency could be a side-effect of the medication you're on, perhaps you've been 'skimping' on your vegetable servings, or your body isn't absorbing nutrients from food as well as it used to.